# SDR SWAA2019102838267

- Difficulty date: October 21, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 41,207 hours, 24,078 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 111A1000
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR CENTER SECTION BULKHEAD DOUBLER CRACKED AT BS. 663, BETWEEN LBL 31.83 TO LBL 6.13. / R&R DOUBLER PER SRM & DWG.
